2019
Том 71
№ 9

All Issues

Rode S. H.

Articles: 1
Article (Ukrainian)

Weak convergence of integral functionals of random walks weakly convergent to fractional Brownian motion

Mishura Yu. S., Rode S. H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 8. - pp. 1040–1046

We consider a random walk that converges weakly to a fractional Brownian motion with Hurst index H > 1/2. We construct an integral-type functional of this random walk and prove that it converges weakly to an integral constructed on the basis of the fractional Brownian motion.